# SDR R61A2022112900750

- Difficulty date: November 10, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 45,783 hours, 28,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Part number: 17006143004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SUPP FRAME CORRODED. R&R IAW SRM 51-41-01.
